# SDR AALA201908069002

- Difficulty date: August 2, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 55,632 hours, 23,020 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Control Unit
- Part number: 534011
- Part serial: 145
- Condition: Failed
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BOTH HF #1 AND HF #2 RADIOS INOP. UNABLE TO TRANSMIT OR RECIEVE ON SEVERAL DIFFERENT FREQUENCIES. COULD NOT EVEN HEAR A TUNE SIGNAL WHEN INITAILLY KEYING MICROPHONE ON EACH FREQUENCY. MAINTENANCE REMOVED & REPLACED #1 & #2 HF ANTENNA COUPLERS IAW AMM 23-11-61. NO HELP. GOT TUNING TONE, BUT UNABLE TO TRANSMIT OR RECEIVE ON HF1 OR 2.***SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED THE REMOTE ELECTRONICS UNIT IAW AMM 23-11-00-810-806. OPS CHECK GOOD.
